MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO RADIOLUCENT RIGHT ANGLE DRIVE; ARTHROSCOPE
Model Number 4100355000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a bit broke off in the device during testing prior to a procedure.  there was no patient involvement, no delay, and no adverse consequences.
 
Additional Manufacturer Narrative
Corrected data: d9.
 
Event or Problem Description
The user facility reported that a bit broke off in the device during testing prior to a procedure. there was no patient involvement, no delay, and no adverse consequences.

Brand Name
RADIOLUCENT RIGHT ANGLE DRIVE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11006448
Report Number0001811755-2020-03433
Device Sequence Number3594479
Product Code HRX
UDI-Device Identifier04546540068279
UDI-Public04546540068279
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4100355000
Device Catalogue Number4100355000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2021
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1